CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Fabrice JAILLET

 
NumberAuthors, Title and Details
2011-21

Rodolfo ARAYA, Gabriel R. BARRENECHEA, Fabrice JAILLET, Rodolfo RODRÍGUEZ: Finite-element analysis of a static fluid-structure interaction problem. IMA Journal of Numerical Analysis, vol. 31, 3, pp. 886−913, (2011).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324